# SDR AUS20030256

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109600044
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,704 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) MAIN TRANSMISSION CHIP DETECTORS CONTAINED A SMALL AMOUNT OFFERROUS PARTICLES. THE PARTICLES WERE WITHIN LIMITS AS PER THEMAINTENANCE MANUAL. AFTER CHANGING THE OIL AND OIL FILTER A FURTHER CHECK FOUND NO EVIDENCE OF METAL PARTICLES AND THEAIRCRAFT WAS RETURNED TO SERVICE WITH AN INCREASED INSPECTION REGIME ON THE CHIP DETECTORS.
